# SDR GAIA01202ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT CORROSION ON SKIN LAP BS 440 STRINGER 26L.  ACCOMPLISHED STRINGER REPAIR BS 440 STRINGER 26L IAW B727 SRM 53-10-3 FIG 1.  (M)
